# SDR SWAA950464

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND CRACK EXTENDING FROM BENEATH RT UPPER TORQUE TUBE SUPPORT FITTING IN O/B CHORD, BS 1156 BULKHEAD.  REPAIRED PER SWA ACO 473-53.
